Please confirm topic selection

Are you sure you want to trigger topic in your Anconeus AI algorithm?

Please confirm action

You are done for today with this topic.

Would you like to start learning session with this topic items scheduled for future?

Updated: Aug 5 2020

Salicylate/Aspirin Overdose

  • Snapshot
    • A 20-year-old man presents to the emergency room after an intentional overdose of aspirin. He reports ingesting an unknown amount of aspirin about 30 minutes prior to presentation with the intention of committing suicide. However, he changed his mind and asked to be saved. He reports some nausea, vomiting, and ringing in his ears. He is started on intravenous hydration and given activated charcoal.
  • Complications
    • Renal failure
flashcard locked
Create a free account or log in to see the cards.
Question
1 of 2
Pharmacology | Salicylate/Aspirin Overdose
  • Pharmacology
  • - Salicylate/Aspirin Overdose
14:20 min
5/3/2022
107 plays
0.0
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
(0)
Private Note